State spaces of$C$^{*}-algebras

Erik M. Alfsen University of Oslo, Norway Harald Hanche-Olsen University of Oslo, Norway Frederic W. Shultz University of Oslo, Norway

TBD mathscidoc:1701.331568

Acta Mathematica, 144, (1), 267-305, 1979.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{erik1979state,
  title={State spaces of$C$^{*}-algebras},
  author={Erik M. Alfsen, Harald Hanche-Olsen, and Frederic W. Shultz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251766022277},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={267-305},
  year={1979},
}
Erik M. Alfsen, Harald Hanche-Olsen, and Frederic W. Shultz. State spaces of$C$^{*}-algebras. 1979. Vol. 144. In Acta Mathematica. pp.267-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251766022277.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved